Facebook Twitter Instagram YouTube

Bogoliubov modes of a dipolar condensate in a cylindrical trap

TitleBogoliubov modes of a dipolar condensate in a cylindrical trap
Publication TypeJournal Article
Year of Publication2006
AuthorsRonen, S, Bortolotti, DCE, Bohn, JL
JournalPhysical Review A
Volume74
Date Published7/2006
ISSN1050-2947
DOI10.1103/PhysRevA.74.013623

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.